| 研究生: |
陳志和 Jhih-he Chen |
|---|---|
| 論文名稱: |
薛丁格方程式上直立波解的分類。 On the radial solutions for standing wave solutions of Schr"{o}dinger equations |
| 指導教授: |
陳建隆
Jann-Long Chern |
| 口試委員: | |
| 學位類別: |
碩士 Master |
| 系所名稱: |
理學院 - 數學系 Department of Mathematics |
| 畢業學年度: | 95 |
| 語文別: | 英文 |
| 論文頁數: | 18 |
| 中文關鍵詞: | 直立波 、薛丁格方程 、能量函數 、比較定理 、線性化方程 |
| 外文關鍵詞: | Schrodinger equations, Standing wave, Pohoza |
| 相關次數: | 點閱:10 下載:0 |
| 分享至: |
| 查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報 |
研究目的:在薛丁格方程式中,對直立波型態解的分類。並從這樣的分類當中,了解直立波的解會有哪幾種不同的行為。
資料來源:
1、中央大學數學系圖書館期刊室。
2、清華大學數學系圖書館期刊室。
3、MathScinet電子期刊查詢系統。
4、Google搜尋引擎。
研究方法:
研究方法主要是用到以下四種數學工具:
1、 比較定理可用來幫助排除O*及*S解的情形。
2、 可以用來證明靠近原點,解具備開集合的性質
3、 可以讓我們了解,O*這種解的震盪,本身必定有一個上界。
並且可以由這樣子的輔助函數,讓我們觀察到解在無窮遠處,具備有開集合的性質。
4、線性化方程,可以讓我們決定,將兩個開集合隔開的那條平滑曲線,起初從原點出來的行為是如何的。
研究結果:
我們可以得到,當$1<p<frac{n+2}{n-2}$時,所有直立波的解節構就都清礎了。因為在這個情況之下,我們用到一個非常強烈的結果,就是R-G的解是唯一的。並且$S_1$具備開集合的性質。而當$pgeqfrac{n+2}{n-2}$時,我們只能了解$p>p_c$時,解的分佈情形。但$frac{n+2}{n-2}leq pleq p_c$ 的情況下,還無法完全掌握$Gamm_1$這條曲線的行為。
This paper is concerned with the structure of the set of positive radially symmetric solutions for the equation.
$Delta u-u+u^p=0$ on $R^n-{0}$ (1.1)
with $n>2$. Then any radial solution $u=u(r)=u(|x|)$ of the equation is shown to be classified into one of several types according to its behavior as $r
ightarrow 0$ or $r
ightarrowinfty$. Under the assumption that $1<p<frac{n+2}{n-2}$ or $pgeqfrac{n+2}{n-2}$, we clarify the entire structure for the set of solutions of various types. The Pohozaev identity and energy play a crucial role in the investigation of the structure.
We consider equation (1.1) because it came from the following nonlinear Schr"{o}dinger equation
$$iPhi_t=-DeltaPhi-|Phi|^{p-1}Phi$$ where $Phi:R imes R^n
ightarrow C$
. Looking for the standing wave solutions, that is
$Phi(t,x)=e^{it}u(x)$, one is let to the problem:
$$Delta u(x)-u(x)+|u(x)|^{p-1}u(x)=0$$ in $R^{n}-{0}$$(1.2)
Since we consider positive solution, (1.2) becomes (1.1).
1.Jann-Long Chern, Eiji Yanagida, it Structure of the sets of regular and singular radial solutions for a semilinear elliptic equation
2.Boyan Sirakov, Standing waves solutions of the nonlinear Schr$ddot{o}$dinger equation in $R^{N}$}
3.H.Berestycki and P.L.Lions, Non-linear scalar field equations. 1, Existence of a ground state. Arch. Rational Mech. Anal82(1983),313-345.
4. Kevin Mcleod, Uniqueness of positive radial solutions of $Delta u+f(u)=0$ in $R^n$, 2. Ameri.Math.Soc.Vol 339, Number 2, October 1993.
5. R.Johnson, X.-B. Pan, Y.-F. Yi, it Singular Solutions Of the Elliptic Equation $Delta u-u+u^p=0$, Ann. Mat. Pura Appl. (4) 166 (1994), 203--225
6. W.-M. Ni, J.Serrin, Nonexistence theorems for singular solutions of quasilinear partial differential equations, Comm. Pure Appl. Math., 39 (1986), pp379-399.
7. Yi Liu, Yi Li, Yinbin Deng, Separation property of solutions for a semilinear elliptic equation}
8. Man Kam Kwong, Uniqueness of Positive Solutions of $Delta u-u+u^p=0$ in $R^n$, Arch.Rational Mech.Anal. 105(1989),243-266
9. Charles V. Coffman, Uniqueness of Positive Radial Solution on an Annulus of the Dirichlet Problem for $Delta u-u+u^3=0$, Journal of Differential equation 128,379-386(1996)